Posted by: anonymous | 2009-10-09

mild acne at 35

I have suffered from moderate/severe acne since a teenager. It has become less since I became an adult, but I still have flare-ups and scarring. My doctor suggested a low dose of roaccutane. The problem is that I have been on Zoloft for the past year for depression and also taking anti-anxiety tablets. I have seen that one of the side effects of roaccutane is depression. How will these medication interact? Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anonymous
If you haven't tried it already, rather try a topical antibiotic lotion like Eryderm and something like Benzac cream first for the flare ups. You could also try topical retinoids ( creams) instead of pills - I would be cautious to use the pills if you have a history of depression.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.